# SDR DALA2024010800314

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 26,354 hours, 3,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 2R DOOR WOULD NOT DISARM FROZEN. CORRECTIVE ACTION: PERFORMED OPS TEST OF 3R DOOR ARM/DISARM FUNCTION. TEST OK. (5080526)
